My nose and chin suddenly swells up 3 years after juvederm. Could it be the cause of my swelling?

Juvaderm swelling after 3 years. Happened twice when i was sick and taking medications poro paracetamol and amoxicap antibiotics. Are juvaderm having reaction to them?

Doctor Answers 2

Juvederm

Thank you for your question kitymeow. I am sorry to hear about your situation. Juvederm is a filler used to enhance the face. Swelling after injections usually last no more than two weeks. Juvederm typically lasts six to twelve months before it is metabolized by the body. Certain medication can cause swelling, rashes, and irritation of the skin. Please consult with a doctor for specific recommendations. Good luck!


Encino Physician
5.0 out of 5 stars 1 review

Swelling From Juvederm 3 Years Later?

The longest lasting formulation of Juvederm, which is Juvederm Voluma, lasts up to 2 years. All others Juvedem formulations last at most 1 year. It is highly unlikely that Juvederm is causing your current swelling. Discuss your symptoms with your primary care physician or the physician who prescribed those medications as you may be having a reaction to them.

Millicent Odunze-Geers, MD, MPH
Sacramento Physician
4.6 out of 5 stars 5 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.